# SDR FDEA202503180435

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB18776
- Condition: Cracked
- Location: Nr 7 Slat
- Component: Rib, Doug
- Component part number: ARB18776
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING: UPON BORESCOPE INSPECTION ON NUMBER: 7 SLAT LOOSE FASTENER   INNER RIBS, CRACK FOUND ON INNER RIB (REFER TO SPECIAL / NONROUTINE MAINTENANCE   FORM: N00255) AT STATION XOS 968.159. RIGHT HAND WING NUMBER 7 SLAT CRACK AT INNER RIB AT STATION XOS 968.159 REPAIR   CARRIED OUT AS PER EA# 1-5750-T0382658P1 TITLE: WINGS - FLIGHT SURFACES - RH WING - #7   SLAT ASSY - CRACK RIBS - LOCAL FABRICATION - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
